# SDR CALA2025022002380

- Difficulty date: February 16, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 78,119 hours, 29,040 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L FORWARD ENTRY SLIDE DISLODGED ADDING PICS LOCKED IN FERRY FLIGHT FERRY COMPLETED REMOVED SLIDE TO ADJUST GIRT MATERIAL. REQUESTING INSPECTION FOR INSTALLATION. IN REF TO MM 25-66-01-000-801.PARTS USED: 00-0592-3-0867, QTY :1 29-2560-3-0060, QTY :1 ADD EMP:124306 VERIFIED 1L SLIDE INSTALLATION. REF GMM 09-25-05. REINSTALLED L1 SLIDE AND COVER IAW 25-66-01-400-804.
